CSpace

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
variationalcharacterizationofmultitypegaltonwatsonbranchingprocesses 期刊论文
actamathematicaeapplicataesinica, 2014, 卷号: 30, 期号: 1, 页码: 27
Authors:  Wang Ying
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
asymptoticstabilityforonedimensionalmotionofnonnewtoniancompressiblefluids 期刊论文
actamathematicaeapplicataesinica, 2014, 卷号: 30, 期号: 1, 页码: 99
Authors:  Shi Xiaoding;  Wang Teng;  Zhang Zhen
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
improvedupperboundsonacyclicedgecolorings 期刊论文
actamathematicaeapplicataesinica, 2014, 卷号: 30, 期号: 2, 页码: 305
Authors:  Wu Yuwen;  Yan Guiying
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
aclassofweightedestimatorsforadditivehazardsmodelincasecohortstudies 期刊论文
actamathematicaeapplicataesinica, 2014, 卷号: 30, 期号: 4, 页码: 1153
Authors:  Dong Cailin;  Zhou Jie;  Sun Liuquan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10